# SDR 4AER202108311001

- Difficulty date: June 1, 2021
- Submitted: September 15, 2021
- Operation: General aviation
- Aircraft: N679AC
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 38,105 hours, 35,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 755 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS LOCATED AT FS759.0, DENT #1 BETWEEN STR 25L-26L MEASURES 2.400(L) X 2.300(W) X .008(D), DENT#2 BETWEEN 26L-27 MEASURES 2.100” (L) X 1.500” (W) X .024” (D) DENT #3 BETWEEN STR 27-26R 2.400” (L) X 1.200” (W) X .022” (D)  DENT #4 BETWEEN STR 25R-26R MEASURES 2.600” (L) X 1.400” (W) X .007” (D). PERFORMED CUTOUT BETWEEN FS755-770 MEASURING 20.00” (L) X 9.5” (W). ACCOMPLISHED DOUBLER REPAIR MEASURING 22.5” (L) X 18” (W) REF MHI RJ AVIATION REO 601R-53-00-850 REV – WORK PERFORMED AT AERSALE REPAIR STATION CRS 4AER685B.
